# SDR CALA2015122101014

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 86,679 hours, 18,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PAX AT WET AREA ON BS 1681, LBL 40, FLOORBEAM UPPER FWD FLANGE HAS EXFOLIATION CORROSION.  REMOVED CORROSION ON FLOORBEAM, FOUND BEYOND LIMITS.  FABRICATED REPAIR STRAP, ANGLES & FILLER.  TREATED, PRIMED & TOP COATED PARTS.  REWORKED AREAS & INSTALLED REPAIR PARTS ON FLOORBEAM IAW SRM 53-60-51 REPAIR 3 DETAIL I  ES 2009602-23 & ECRA 5310-06691.
